MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device issued a "shock advised" prompt for a heart rhythm they believe was non-shockable and a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The customer's report was not observed during evaluatin of the device.Review of the data indicated the criteria was not met for an advised shock due to chest compressions (cpr) being performed and contributing to no shock advised.The manual states to "keep patient motionless during ecg analysis.Do not touch the patient during analysis.Cease all movement via stretcher or vehicle before analyzing the ecg".Also, review of the device clinical data confirms the device analyzed the rhythm appropriately and met the requirements of a shock advised determination.Based on our review of the data we have concluded that the analysis program results were correct for the specific analyses in question and that there was no indication of a malfunction with the device.The investigation is being closed as the device worked within the limitations of the available technology.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key13562202
Report Number1220908-2022-00547
Device Sequence Number19923420
Product Code MKJ
UDI-Device Identifier00847946019945
UDI-Public00847946019945
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown